Vicodin withdrawal symptoms insomnia

Common Questions and Answers about Vicodin withdrawal symptoms insomnia

vicodin

Avatar f tn When I went through vicodin withdrawal I upped the dosage to 10mg, which was my script max. I have had withdrawal symptoms galore. I got body jerks, metallic taste, no memory, disorientation, depression, anxiety, difficulty swallowing, breathing difficulty, panic attacks, vertigo, high to low BP... on and on. My dreams were vivid. The very slow taper and OTC drugs helped with the insomnia. Are you back on Lunesta?
Avatar m tn Interesting question, kratom is not usually addictive and is sometimes actually used during opiate withdrawals in the Far East. However, if abused consistently, it can cause addiction. The withdrawal from it should not be awful or prolonged, though. If you are having issues with insomnia, try using Valerian or melatonin. Good luck to you.
Avatar m tn Again, I just recently stopped vicodin, and 5 day later, feel like I am dying---insomnia, shakes, an empty feeling in the chest, nausea, fatigue, weakness, among others conditions. I had never taken drugs recreationally in my life. Never drank, used marijuana---literally nothing. But the stress of school (I was attending the leading public U.S. university), and my ADHD lead me to start taking hydrocodone to help me concentrate when reading and to sleep. It used to be one pill.
Avatar f tn Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months. Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered.
Avatar m tn I just woke up into day 5 of my vicodin withdrawal and I gotta say I feel better today than I have in some time. I hope I am not being too optimistic but we will see how the day goes. All of the information from this fabulous group of people will aid in your quest...however, you must WANT to do this. Like gnarly it is 2/3 mental - such a true statement...you can do this.
Avatar f tn I quit cold turkey about two and a half days ago bracing myself for the withdrawal symptoms! I had insomnia the past two nights but still slept about four hours each night. I had diarrhea yesterday morning. Yesterday I had a good feeling all day, very excited about finally quitting. Today I am a little lethargic and feel like I want to sleep all day but am trying to stay up so that I will sleep tonight.
438868 tn?1207700684 The problem is that I cannot take drugs for three weeks without withdrawal. For many years I took Vicodin for three weeks and then made myself withdraw for one week. It is like kind of a hell, One day after a failed pain block procedure- (they dope you fpr these) as I was coming to my doctor and husband were discussing medication. I was taking jiust Vicodin which was really not that affective for the pain.
675923 tn?1296238011 I have been through numerous vicodin withdrawal episodes.....you are definately experiencing those symptoms. It takes time to heal. Doc has good suggestions, add to that take vitamins, avoid coffee or other stimulants, avoid fatty foods and junk food. Drink lots of water and take hot soaking baths. Don't take any meds you don't absolutley need. Many of the drugs prescribed today are only adding to the problem of a lack of whole health.
1717759 tn?1309056248 there is no special way to taper, but generally you would go down by 25-50% every week, with the bulk of the daily dose at bedtime, to reduce insomnia. The main symptoms during the taper will be insomnia, anxiety, edginess-- maybe some jerking limbs when you are trying to sleep, that startle you to awake. There will be psychological cravings as well, and a desire to treat the 'anxiety'-- in quotes because it is really more withdrawal than anxiety.
Avatar f tn I am trying to get off Morphine and Vicodin prescribed for COPD and back pain. It's the 6th day now and I have had a heck of a time at night. Any suggestions? I have benzos, 5mg and took about 5 last night over several hours, feel like heck this AM. I need help. Hospice prescribed these meds and I can't abide them any more, they put me nodding all day.
Avatar f tn I am tapering down from a 6 year habit of Vicodin which is slowly killing my life. I went from alcohol straight to Vicodin. Stopping this stuff has been very painful (to say the very least) and the anxiety is awful. I am embarrassed and ashamed with no one to talk to. So please take me in. I feel for all of you. I did not know antihistamines could help. I'm going straight for those. I am almost frantic and scared, too.
Avatar f tn Hi and Welcome - so you are 23 days off vicodin and having these symptoms? How high a dose had you been taking and for how long? If you are having blurred vision and confusion I would encourage you to seek medical care asap - I highly doubt that is still from vicodin withdrawal and you may have other issues going on. Usually the worst of the withdrawals is the first 5 days then you would just feel weak for a couple weeks. What you are experiencing is not normal.
Avatar f tn are you already sober and experiencing withdrawal long after you quit? Or are you getting ready to withdrawal? Or are you asking do withdrawls alwys occur when quitting? Help me out then maybe I can help you.
4753943 tn?1359934569 Yes it really has been hell and I had no idea how hard it was going to be. That is why I am telling you to do it very slowly. There is no hurry for this. It's not a drug that you abuse, like you said, you forget to take it and it's the withdrawal feeling that makes you remember. Just worry about the vicodin right now and then continue with the Effexor later when you feel better from the vicodin. I don't want to see you suffer like I did sweety.
Avatar f tn Vicodin will probably suppress your withdrawal symptoms while in your system. Tramadol withdrawal is usually easier and faster than Vicodin. Usually will be 3 days and then starts getting easier. Have you spoken to your doctor about your plans to withdrawal? May be he can help you through your symptoms just for a short few days.
Avatar m tn I am tapering down from at least 4 - 7.5 mg Vicodin and several 12.8 codiene phosphate to about 4 Vicodin per day. I am waking with terrible shahes and nausea as wall as other problems. O am trying the therapy of medicines recommended on this site. This is about my 3rd day of tapering. Should I take a Vicodin first thing to help out. I can't stand this feeling.
Avatar f tn The withdrawal from it is essentially the same as the one for the opiates and usually takes several weeks of the really nasty symptoms followed by several more of just insomnia and general weakness and depression. S/he may be able to prescribe you some Requip for the restless leg syndrome and possibly something like Seroquel low dose for the insomnia.
Avatar n tn s not at all surprising that your son went through such serious withdrawal symptoms. It took my husband two tries getting off that poison with a lot slower taper and it was still very ugly. It just doesn't seem fair that opiate withdrawal gives you a one-two punch of both physical and mental symptoms. The physical is terrible enough but most people are caught completely by surprise with the mental agony, and Sub is one of the worst ones for that.
Avatar n tn My dr asked me if I ever experienced withdrawal symptoms. I knew this was not withdrawal symptoms, I felt like a mac truck ran over me. My left side feels like someone has just kicked me. Today(Tuesday) I started thinking about what she said. I do believe I am experiencing something. I still have not taken anything for this pain, except for tylenol(extra strength) I am having the runs. Anyway, now I kind of understand the cycle. I would like to know the symptoms of withdrawal.